The geometric structure of complex-analytical surface $V_{2n}$ in space $R_{2N}$
Doklady Akademii Nauk, Tome 114 (1957) no. 2, pp. 259-262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_2_a6,
author = {Yu. G. Lumiste},
title = {The geometric structure of complex-analytical surface $V_{2n}$ in space $R_{2N}$},
journal = {Doklady Akademii Nauk},
pages = {259--262},
year = {1957},
volume = {114},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_2_a6/}
}
Yu. G. Lumiste. The geometric structure of complex-analytical surface $V_{2n}$ in space $R_{2N}$. Doklady Akademii Nauk, Tome 114 (1957) no. 2, pp. 259-262. http://geodesic.mathdoc.fr/item/DAN_1957_114_2_a6/